On the intersection of groups of increasing dispersions in two second order oscillatory differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 61-66 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 34A30, 34C10, 34C99
@article{AUPO_1985_24_1_a7,
     author = {Stan\v{e}k, Svatoslav},
     title = {On the intersection of groups of increasing dispersions in two second order oscillatory differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {61--66},
     year = {1985},
     volume = {24},
     number = {1},
     mrnumber = {879022},
     zbl = {0615.34042},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a7/}
}
TY  - JOUR
AU  - Staněk, Svatoslav
TI  - On the intersection of groups of increasing dispersions in two second order oscillatory differential equations
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 1985
SP  - 61
EP  - 66
VL  - 24
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a7/
LA  - en
ID  - AUPO_1985_24_1_a7
ER  - 
%0 Journal Article
%A Staněk, Svatoslav
%T On the intersection of groups of increasing dispersions in two second order oscillatory differential equations
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 1985
%P 61-66
%V 24
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a7/
%G en
%F AUPO_1985_24_1_a7
Staněk, Svatoslav. On the intersection of groups of increasing dispersions in two second order oscillatory differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 61-66. http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a7/